Research publications

 

* Approximation by group invariant subspaces.

        D. Barbieri, C. Cabrelli, E. Hernández, U. Molter,

        Preprint, 2019. https://arxiv.org/abs/1907.08300

 

* Extra invariance of principal shift invariant spaces and the Zak transform.

        D. Barbieri, E. Hernández, C. Mosquera,

        Preprint, 2019. https://arxiv.org/abs/1904.10538

 

* Invariant spaces under unitary representations of discrete groups.

        Barbieri, E. Hernández, V. Paternostro,

        Preprint, 2018. https://arxiv.org/abs/1811.02993  

 

* Lebesgue inequalities for Chebyshev thresholding greedy algorithms.

        P.M. Berná, O. Blasco, G. Garrigós, E. Hernández. T. Oikhberg,

        Preprint, 2018.     https://arxiv.org/abs/1811.04268

 

* Calderón-type inequalities for affine frames.

        D. Barbieri, E. Hernández, A. Mayeli,

        Applied and Computational Harmonic Analysis, Accepted 2019.    https://arxiv.org/abs/1706.06518

 

* Frames of exponentials and submultitiles in LCA groups.

        D. Barbieri, C. Cabrelli, E. Hernández, P. Luthy, U. Molter, C. Mosquera, 

        C.R. Acad. Sci. Paris, Ser. 1, Acepted, 2017.   PDF

 

* Embeddings and Lebesgue-type inequalities for the greedy algorithm in Banach spaces.

        P.M. Berná, O. Blasco, G. Garrigós, E. Hernández. T. Oikhberg,

        Constructive Approximation, 48 (3), (2018)  415–451       http://arxiv.org/abs/1707.07513  

 

* Lattice sub-tilings and frames in LCA groups.

        D. Barbieri, E. Hernández, A. Mayeli, 

       C.R. Acad. Sci. Paris, Ser. 1, 356 (2), (2017), 193-199.  PDF

 

* Riesz and Frame sequences: The bracket and the Gramian.

        D. Barbieri, E. Hernández, V. Paternostro,

        Collect. Math. (2017), DOI 10.1007/s13348-017-0202-x   PDF

 

* Non-commutative shift-invariant spaces.

         D. Barbieri, E. Hernández, V. Paternostro,

        Preprint, (2015) http://arxiv.org/pdf/1506.08942.pdf

 

* Results on non-linear approximation for wavelet bases in weighted function spaces.

          E. Hernández, M. de Natividade,

        In New Trends in Applied Harmonic Analysis, Editors, Aldroubi, Cabrelli, Jaffard, Molter, Birkhäuser (2016), 145 - 189

 

* Tiling by lattices for locally compact abelian groups.

          D. Barbieri, E. Hernández, A. Mayeli,

        Preprint, https://arxiv.org/abs/1508.04208

 

* The Zak transform and the structure of spaces invariant under the action of an LCA group.

          D. Barbieri, E. Hernández, V. Paternostro,

        Journal of Functional Analysis, 269 (5), 1327-1358, (September 2015)   PDF

 

* Greedy bases in variable Lebesgue spaces.

          D. Cruz-Uribe, SFO, E. Hernández, J. M. Martell,

        Monatshefte für Mathematik, 179(3), 355-378 (March 2016).  PDF

 

* Conditionality constants for quasi-greedy bases in super-reflexive Banach spaces.

          F. Albiac, J.L. Ansorena, G. Garrigós, E. Hernández, M. Raja,

        Studia Mathematica 227 (2) (January 2015), 133-140.

 

* Riesz and frame systems generated by unitary actions of discrete groups.

          D. Barbieri, E. Hernández, J. Parcet,

        Applied and Computational Harmonic Analysis, 39 (3) (November 2015), 369-399  PDF

 

* Bracket map for Heisenberg group and the characterization of cyclic subspaces.

          D. Barbieri, E. Hernández, A. Mayeli,

          Applied and Computational Harmonic Analysis, Online publication: January, 7, 2014; DOI: 10.1016/j.acha.2013.12.002   PDF

 

* Greedy type algortihms for RIP matrices. A study of three selection rules.

          E. Hernández, D. Vera,

        Preprint, 2012. . PDF

 

* Lebesgue type inequalities for quasi-greedy bases.

         G. Garrigós,. E. Hernández, T. Oikhberg,

        Constr. Approx.  38 (2013). 447-479; DOI 10.107/s00365-013-9209-z   . PDF

 

* Lebesgue type inequalities for quasi-greedy bases.

         E. Hernández, arXiv:1111.0460v2 [math.FA] 16 Nov 2011

        Preprint, 2011. . PDF

 

* Restricted non-linear approximation in sequence spaces and applications to wavelet bases and interpolation.

        E. Hernández, D. Vera

        Monatshefte für Mathematik: Volume 169, Issue 2 (2013), 187-217.  DOI 10.1007/s00605-012-0425-6 . PDF

 

Democracy systems of translates

        E. Hernández, M. Nielsen, H. Sikic, F.Soria

        Journal of Approximation Theory 171 (2013) 105–127.. . PDF

 

* Democracy functions of wavelet bases in general Lorentz spaces.

        G. Garrigós, E. Hernández , M. de Natividade. 

         Journal of Approx. Theory 163 (2011), 1509-1521. DOI: 10.1016/j.jat.2011.05.008,  . PDF

 

* The Zak Transform(s).

         E. Hernández, H. Sikic, G. Weiss, E. Wilson  

         Wavelets and Multiscale Analysis, Applied and Numerical Harmonic Analysis, 2011, Part I, 151-157. . PDF

 

* Democracy functions and optimal embeddings for Approximation spaces.

         G. Garrigós, E. Hernández, M. de Natividade.  

         Advances in Computational Mathematics: Volume 37, Issue 2 (2012),  255-283, doi:10.1007/s10444-011-9197-0 . PDF

 

* Quantifying democracy for wavelet bases in Lorentz spaces.

         E. Hernández, J.M. Martell, M. de Natividade  

         Constructive Approximation: Volume 33, Issue 1 (2011), Page 1-14. DOI: 10.1007/s00365-010-9113-8. PDF

 

* Cyclic subspaces for unitary representations of LCA groups: generalized Zak transform.

         E. Hernández, H. Sikic, G. Weiss, E. Wilson  

         Proceedings of the Conference in honor of A. Hulaniki, Poland, 2009.. Colloq. Math. 118 (2010), no.1, 313-332. . PDF

 

* Proceedings of the 8th Internatioanl Conference on Harmonic Analysis and Partial Differential Equations

        P. Cifuentes, J. García-Cuerva, G. Garrigós, E. Hernández, J.M. Martell, J. Parcet, A. Ruiz, F. Soria, J. L. Torrea, A. Vargas (Editors), 

        Contemporary Mathematics, American Mathematical Society, no 505, (2010)

 

* On the properties of the integer translates of a square integrable function in L2(R).

         E. Hernández, H. Sikic, G. Weiss, E. Wilson  

         Comtemp. Math. 505, (2010), 233-249., 2008. PDF

 

* Wavelets, Orlicz spaces, and Greedy Bases.

         G. Garrigós, E. Hernández, J. M. Martell.  

         App. and Comp. Harmonic Analysis, 24, (2008), 70-93, doi: 10.1016/j.acha.2007.06.001. PDF

 

* Proceedings of the 7th Internatioanl Conference on Harmonic Analysis and Partial Differential Equations

         P. Cifuentes, J. García-Cuerva, E. Hernández, K. Kazarian, F. Soria, J. L. Torrea, A. Vargas (Editors)  

        Collectanea Mathematica,, Universitat de Barcelona, 2006.

 

* Further results on the connectivity of Parseval frame wavelets.

         G. Garrigós, E. Hernández, H. Sikic, F. Soria.  

        (Proceedings of the Amer. Math. Soc., 134 (2006), 3211-3221.) PDF

 

* Sharp Jackson and Bernstein inequalities for N-term approximation in sequences spaces with applications.

         G. Garrigós, E. Hernández, 

        Ind. Univ. Math. J. 53, No. 6, (2004), 1741-1764.  PDF

 

* Oversampling, Quasi Affine Frames and Wave Packets.

          E. Hernández, D. Labate, G. Weiss, E. Wilson,

        Applied and Computational Harmonic Analysis, 16 (2004), 111-147. PS

 

* Connectivity in the set of Tight Frame Wavelets (TFW).           

          G. Garrigós, E. Hernández, H. Sikic, F. Soria, G. Weiss, E. Wilson,

          Glasnik Matematicki, Vol. 38 (58), (2003), 75-98.  PDF

 

* Ondículas y tecnología. 

        E. Hernández, Bol. Soc. Esp. Mat. Apl., nº 25 (2003), 39-54.  PDF

 

* Proceedings of the 6th International Conference on Harmonic Analysis and Partial Differential Equations.

        P. Cifuentes, J. García-Cuerva, E. Hernández, F. Soria, J. L. Torrea, A. Vargas (Editors), 

        Publications Matemàtiques, Universitat Autònoma de Barcelona, 2002.  

 

* A unified characterization of reproducing systems generated by a finite family, II.

        E. Hernández, D. Labate, G. Weiss, 

        The J. of Geometric Analysis, Volume 12, Number 4, (2002), 615-662. PDF

   

* Basic properties of wavelets.

        The Wutam consortium, J. of Fourier Anal. and Appl.., Vol. 4, no 4 (1998),  575-594. 

 

* Characterization of wavelets, scaling functions and wavelets associated with a Multiresolution Analysis. 

        E. Hernández, X. Wang, G. Weiss, 

        Israel Mathematical  Conference. Proceedings  (AMS Publication)., Vol. 13  (1999), 51-87.  

 

* Interpolation of Herz spaces and applications

        E. Hernández, D. Yang, 

        Mathematische Nachrichten, Vol.  205 (1999), 69-87.  PS

 

* Interpolation of Herz-type Hardy spaces,  

        E. Hernández, D. Yang, 

        Illinois J. of Math., Vol. 42 (4)  ( 1998), 564-581.

 

* Band-limited wavelets with subexponential decay,  

        J. Diziubansky, E. Hernández, 

        Canadian Math. Bulletin, Vol.41(4) (1998), 398-403. PDF

 

* Smoothing minimally supported frecuency (MSF) wavelets: Part II

        E. Hernández, X. Wang, G. Weiss

        J. of Fourier Anal. and Appl., Vol. 3 no 1 (1997), 23-40. PDF

 

* The j-transform an wavelet characterization of Herz-type spaces

        E. Hernández,  G. Weiss, D. Yang, 

        Collectanea Matematica, Vol. 48 no 3 (1996), 285-320.  

 

* A first course on wavelets

        E. Hernández,  G. Weiss, 

        CRC Press , (1996), 489 páginas (ISBN: 0-8493-8274-2).

 

* Smoothing minimally supported frecuency (MSF) wavelets: Part I

        E. Hernández, X. Wang, G. Weiss, 

        J. of Fourier Anal. and Appl., Vol. 2 no 4 (1996), 229-340. PS

 

* Fourier Analysis and Partial Differential Equations, 

        J. García-Cuerva, E. Hernández, F. Soria, J.L. Torrea (Editores), 

        Studies in Advanced Mathematics, CRC  Press, (1995),ISBN:0-8493-7877-X 

 

* Interpolation theorems for some weighted quasi-Banach spaces

        E. Hernández, J. Soria, 

        Israel Conference Mathematical Proceedings, AMS Publication , Vol 5 (1992), 61-80.

 

* Estimates for the Kakeya maximal operator on radial functions in Rn

        A. Carbery, E. Hernández, F. Soria, 

        ICM-90 Satellite Conference in Harmonic Analysis. Springer –Verlag (1991), 41-50. 

 

* Spaces of Lorentz type and complex interpolation

        E. Hernández, J. Soria, 

        Arkiv für Matematik, Vol. 29 no 2 (1991), 203-220. 

 

* Weighted inequalities throught factorization

        E. Hernández, 

        Publicacions Matemàtiques, Vol. 35 (1991), 141-153.

 

* The behaviour on radial functions of maximal operators along arbitrary directions and the Kakeya maximal operator

        A. Carbery, E. Hernández, F. Soria, 

        Tohuku Math. Journal, Vol. 41,  (1989), 647-656. 

 

* Factorization and extrapolation of pairs of weights

        E. Hernández,  

        Studia Math. Vol XCV, nº 2, (1989), 77-91.   

 

* Interpolation of subspaces and quotient  spaces, 

        E. Hernández, R. Rochberg, G. Weiss, 

        Function spaces and applications. Lecture Notes in Math. 1302, Springer-Verlag, (1988),   253-289  

 

 * Intermediate spaces and the complex method of interpolation for families of  Banach spaces,  

        E. Hernández

        Annali Escuola Normale Superiore, Pisa (Clase de Scienze), Serie IV, Vol. 12 (1986), 245-265.  

 

* A relation between two interpolation methods,  

        E. Hernández, 

        Interpolation theory and allied questions in analysis. Lecture Notes in Math. 1070, Springer-Verlag, (1984), 80-91.  

 

  * An interpolation theorem for analytic families of  operators acting on certain Hp spaces, 

        E. Hernández, 

        Pac. J. of Math., 110 (1984), 213-220.